# SDR AALA202410210258

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 93,684 hours, 11,623 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L LAV DOOR STICKS IN THE SHUT POSITION. MAINTENACE CLEANED AND LUBED LATCH IAW AMM 25-41-10.
